# SDR CALA0100822

- Difficulty date: August 29, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 46,211 hours, 23,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Corroded
- Location: Sta 1006-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H AND R/H DIAGONAL BRACES CORRODED AT STA 1006-1016. NEW DIAGONAL BRACES WERE INSTALLED IAW SRM 51-10-02.
